# SDR Z5FA2013082660201

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N602CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800003
- Aircraft time: 7,459 hours, 4,896 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 762506
- Condition: Burned
- Location: Pitot Heat
- Part time: 7,459 hours, 4,896 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW HAD ANNUNCIATION FOR THE PITOT STATIC HEAT FAIL ON THE RT SIDE. SHORTLY AFTERWARD THEY NOTICED SMOKE IN THE COCKPIT AND A STRONG SMELL.  THEY DECLARED AN EMERGENCY AND DESCENDED FROM FL410 TO DIVERT. THE SMOKE CLEARED AS QUICKLY AS IT APPEARED BUT THE SMELL REMAINED.  ACFT LANDED WITH NO DIFFICULTIES.  DISPATCHED A MX CREW TO LOCATION AND FOUND FAILED CURRENT SENSOR IN RT CIRCUIT BREAKER CONSOLE WHICH WAS THE CAUSE FOR SMOKE AND SMELL.  PITOT HEAT CURRENT SENSOR WAS REPLACED, OPS CHECK WAS PERFORMED SATISFACTORILY AND THE ACFT WAS RETURNED TO SERVICE.
